# SDR UALA2010051701663

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 54,343 hours, 19,759 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOP.   FOUND CONNECTOR OFF LIGHT ASSY. CORRECTED, CLEANED CONNECTION AT CHARGER IN DADO PANEL. OP CHK GOOD.
